# SDR CALA0001907

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LOWER CORNER OF MID CARGO DOOR CHAFED. THE REPAIR DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-4 AND 51-30-2.
